# SDR KC2R2014100249404

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: General aviation
- Aircraft: N6233G
- Make and model: Beech A36
- Aircraft serial: E1984
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Part time: 800 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HOUR INSPECTION OF MAGNETO, A CRACK WAS DISCOVERED IN THE IMPULSE COUPLING BASE PLATE. CRACK ORIGINATES AT THE ADVANCE STOP NOTCH OF THE FLYWEIGHT BASE PLATE.  CRACK DISCOVERED USING MAGNETIC PARTICLE INSPECTION NDT.  IMPULSE REPLACED WITH NEW.  HAVE SEEN THIS SAME DEFECT ON A LARGE PERCENTAGE OF MAGS USED ON THESE SERIES ENGINES.
